Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Body ache, heavy head, sticky throat, weakness, taken Cefixime. Change medication?

i hve been suffering from mild body ache, heavy head along with mild pain, sticky throat feels like something is stuck in the throat spiting now and then, weakness, the symptoms have been since last 3 to 4 days. i am already taking 7 dose of cefixime-200 mg along with paracetamol but still the problem persists. my question is should i continue with the same treatment for couple of days more or should i change medicine and what would be your prescription?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for putting up your problem at Healthcare Magic!
I can advise you about your problem but can not write a prescription online!
You seem to have a viral upper respiratory tract infection.
Tratment is rest, hydration, decongestants like Wikryl/Sinarest under supervision and defined doses.
and saline gargles thrice a day.
Youcan continue your antibiotic for three more days along with the treatment advised.
I hope the advise would be helpful for you.
Take Care!
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor